Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The variable end point problem of the calculus of variations including a generalization of the classical Jacobi conditions


Author: A. E. Currier
Journal: Trans. Amer. Math. Soc. 34 (1932), 689-704
MSC: Primary 49K05; Secondary 58E30
MathSciNet review: 1501657
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49K05, 58E30

Retrieve articles in all journals with MSC: 49K05, 58E30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1932-1501657-6
PII: S 0002-9947(1932)1501657-6
Article copyright: © Copyright 1932 American Mathematical Society